# SDR USAA2012112300009

- Difficulty date: November 19, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 73,167 hours, 32,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11DEF EMERGENCY LIGHT LENS BROKEN.  REPLACED LENS AT 11DEF.
